MAUDE Adverse Event Report: LDR MEDICAL ROI-A ANCHORING PLATE M; ROI-A ALIF CAGE SYSTEM

LDR MEDICAL ROI-A ANCHORING PLATE M; ROI-A ALIF CAGE SYSTEM
Catalog Number IR2008T
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that the second anchoring plate of an roi-a construct could not be installed because the patient had hard bone and an awl was not available to create the pilot hole for the plate.There were no patient impacts reported, but the surgeon was not satisfied with the construct.
 
Additional Manufacturer Narrative
H6: additional method code: 4109.Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: the device was not returned, so an evaluation is unable to be performed.An x-ray was provided which shows that only one of the anchoring plates is installed.Root cause: a definitive root cause cannot be determined with the information provided.The awl not being available and the patient's hard bone may have contributed to this issue.Dhr review: per dhr review, the part was likely conforming when it left zimvie control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
ROI-A ANCHORING PLATE M
Common Device Name
ROI-A ALIF CAGE SYSTEM
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
sabrina abla
10225 westmoor dr.
westminster, CO 80021
7206965158
MDR Report Key18301728
Report Number3004788213-2023-00140
Device Sequence Number7152129
Product Code MAX
UDI-Device Identifier03662663010986
UDI-Public(01)03662663010986(17)280201(10)290439/5
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153495
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIR2008T
Device Lot Number290439/5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic